Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

Some remark on rational points

Hajime Nishimura

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 29, Number 2 (1955), 189-192.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777265

Digital Object Identifier
doi:10.1215/kjm/1250777265

Mathematical Reviews number (MathSciNet)
MR95851

Zentralblatt MATH identifier
0068.14802

Citation

Nishimura, Hajime. Some remark on rational points. Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (1955), no. 2, 189--192. doi:10.1215/kjm/1250777265. https://projecteuclid.org/euclid.kjm/1250777265


Export citation